Journal article

Syzygies of the Veronese modules

  • Greco, Ornella Department of Mathematics, Royal Institute of Technology, Stockholm, Sweden
  • Martino, Ivan Départment de Mathématiques, Université de Fribourg, Fribourg, Switzerland
    01.09.2016
Published in:
  • Communications in Algebra. - 2016, vol. 44, no. 9, p. 3890–3906
English We study the minimal free resolution of the Veronese modules, Sn, d, k = ⊕i≥0Sk+id, where S = 𝕂[x1,…, xn], by giving a formula for the Betti numbers in terms of the reduced homology of some skeleton of a simplicial complex. We prove that Sn, d, k is Cohen–Macaulay if and only if k < d, and that its minimal resolution is pure and has some linearity features when k > d(n − 1) − n. We prove combinatorially that the resolution of S2, d, k is pure. We show that . As an application, we calculate the complete Betti diagrams of the Veronese rings 𝕂[x, y, z](d), for d = 4, 5, and 𝕂[x, y, z, u](3).
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/305125
Statistics

Document views: 5 File downloads:
  • mar_svm.pdf: 2